# SDR 2007FA0000261

- Difficulty date: March 22, 2007
- Submitted: March 22, 2007
- Operation: General aviation
- Aircraft: N797CW
- Make and model: Cessna 550
- Aircraft serial: 5500232
- Aircraft time: 8,177 hours, 7,431 cycles
- Engine: Pwa JT15D4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 99120754
- Condition: Mismanufactured
- Location: Cabin Door Seal
- Part time: 8,177 hours, 7,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING THIS FACTORY NEW SEAL IT WAS NOTED THAT THE SEAL WAS VERY TIGHT GOING AROUND THE DOOR. UPON CABIN PRESS TEST THE SEAL WILL NOT INFLATE DUE TO BEING TO TIGHT.  (2) SEAL FROM STOCK WERE TRIED WITH THE SAME AFFECT. THE LAST SEAL WAS INSTALLED AND INFLATED AS SHOULD BE. THE FACTORY NEEDS TO CHECK THERE SEALS CLOSER UPON RECEIPT FROM THERE VENDORS.
